# SDR CALA2025050604489

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,413 hours, 31,772 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM LEFT AFT OVER WING EXIT OPEN NOTED MESSAGE ON DOOR PAGE ECAM DISPLAY. FOUND COVER FOR OVER WING EXIT LYING ON FLOOR IN FRONT OF DOOR. UNABLE TO DETERMINE WHY THIS PANEL FELL OFF OR WAS REMOVED. REPLACED PANEL AND DETERMINED THAT IT IS SECURELY INSTALLED. MESSAGE HAS GONE AWAY. SEE PHOTOS. REF MM25-23-47. SERVICE DIFFICULTY REPORT FILED FOR THIS LOG PAGE. ADD EMP:U123122
